| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient with a 46-hour infusion contacts the service reporting bleeding at the catheter puncture site.He comes to the service; the professional examines him and notices a small amount of bleeding at the site.The puncture is removed.According to the client, the medication being administered was fauldfluor/fluoracila.The patient returned to the healthcare facility after noticing blood in the chest area, below the puncture site, as well as blood leaking from the puncture hole.The patient had no apparent injuries.After identifying the problem, a new puncture was performed using a miniloc from a different batch.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is confirmed; however, the exact cause could not be determined.One 20 ga x 1.0 in.Miniloc infusion set was returned for evaluation.An initial visual observation revealed some use residue in the sample.The safety mechanism was observed to be engaged.A functional test of flushing the infusion set with water using a 12 ml syringe was performed.A leak was observed at the connection point between the tubing and the needle housing.A microscopic observation revealed a partial detachment of the tubing from the needle housing.What appeared to be adhesive delamination was observed.It could not be determined whether the damage was caused during manufacturing, transportation, handling, or use of the device.This complaint will be recorded for future trending and monitoring purposes.